# SDR FDEA202509091676

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,848 hours, 28,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LT FLANGE AT BS 1620 CRACKED RBL 45.5.   REMOVED THE SEAT TRACK BS 1540-1640 RBL 45.5 IAW  SRM 51-40-02-0G,  TRIMMED, LOCATED, AND DRILLED A NEW SEAT TRACK IAW SRM 51-40-05-0G , 51-40-08-0G, AND DWG 146N5130,  REV A.   INSTALLED THE SEAT TRACK IAW SRM 51-40-02-0G.
